Wynik wyszukiwania
Zapytanie: J MATH ANAL APPL
Liczba odnalezionych rekordów: 13



Przejście do opcji zmiany formatu | Wyświetlenie wyników w wersji do druku | Pobranie pliku do edytora | Przesłanie wyników do modułu analizy | excel | Nowe wyszukiwanie
1/13
Nr opisu: 0000129992
Simplified conditions of initial observability for infinite-dimensional second-order damped dynamical systems.
[Aut.]: Janusz Wyrwał.
-J. Math. Anal. Appl. 2019 vol. 478 iss. 1 iss. 1, s. 33-57, bibliogr. 45 poz.. Impact Factor 1.188. Punktacja MNiSW 70.000

układy nieskończenie wymiarowe ; układy dynamiczne o parametrach rozłożonych ; elastyczne układy mechaniczne ; obserwowalność układów dynamicznych ; metody w dziedzinie częstotliwości

infinite-dimensional system ; distributed parameter dynamical systems ; mechanical flexible structure ; observability of dynamical systems ; frequency-domain methods

2/13
Nr opisu: 0000108452   
The behavior of fixed point free nonexpansive mappings in geodesic spaces.
[Aut.]: Bożena Piątek.
-J. Math. Anal. Appl. 2017 vol. 445 iss. 1, s. 1071-1083, bibliogr. 28 poz.. Impact Factor 1.138. Punktacja MNiSW 40.000

przestrzeń geodezyjna ; odwzorowanie nieekspansywne ; granica geodezyjna ; metoda iteracyjna Picarda

geodesic space ; nonexpansive mappings ; geodesic boundary ; Picard's iterative method

3/13
Nr opisu: 0000115219   
Which functions may be the upper Bohl function of the diagonal discrete linear time-varying systems?.
[Aut.]: Adam Czornik, A. Konyukh, Michał Niezabitowski.
-J. Math. Anal. Appl. 2017 vol. 452 iss. 2, s. 1420-1433, bibliogr. 42 poz.. Impact Factor 1.138. Punktacja MNiSW 40.000

górny wykładnik Bohla ; górna funkcja Bohla ; układ liniowy dyskretny zmienny w czasie

upper Bohl exponent ; upper Bohl function ; discrete linear time-varying system

4/13
Nr opisu: 0000097897   
Characterization of compact geodesic spaces(star).
[Aut.]: G. Lopez-Acedo, Bożena Piątek.
-J. Math. Anal. Appl. 2015 vol. 425 iss. 2, s. 748-757, bibliogr. 13 poz.. Impact Factor 1.014. Punktacja MNiSW 40.000

spoistość ; punkty stałe ; powierzchnia geodezyjna ; krzywizna przekroju

compactness ; fixed points ; geodesic space ; sectional curvature

5/13
Nr opisu: 0000098714   
On the number of upper Bohl exponents for diagonal discrete time-varying linear system.
[Aut.]: Artur Babiarz, Adam Czornik, Michał Niezabitowski.
-J. Math. Anal. Appl. 2015 vol. 429 iss. 1, s. 337-353, bibliogr. 70 poz.. Impact Factor 1.014. Punktacja MNiSW 40.000

wykładnik Bohla ; wykładnik Lapunowa ; stabilność układów liniowych ; układ liniowy dyskretny zmienny w czasie

Bohl exponent ; Lyapunov exponent ; stability of linear systems ; discrete linear time-varying system

6/13
Nr opisu: 0000089614   
The fixed point property and unbounded sets in CAT(0) spaces.
[Aut.]: R. Espinola, Bożena Piątek.
-J. Math. Anal. Appl. 2013 vol. 408 iss. 2, s. 638-654, bibliogr. 31 poz.. Impact Factor 1.119. Punktacja MNiSW 40.000

odwzorowanie nieekspansywne ; punkty stałe ; zbiór wypukły nieograniczony ; przestrzeń CAT (0) ; twierdzenie Banacha-Steinhaus'a

nonexpansive mapping ; fixed points ; unbounded convex set ; CAT(0) space ; Banach-Steinhaus theorem

7/13
Nr opisu: 0000054341   
Cardano's formula, square roots, Chebyshev polynomials and radicals.
[Aut.]: Roman Wituła, Damian Słota.
-J. Math. Anal. Appl. 2010 vol. 363 iss. 2, s. 639-647, bibliogr. 16 poz.. Impact Factor 1.174

wzór Cardano ; wielomian Czebyszewa ; formuła Cardana ; pierwiastek kwadratowy

Cardano's formula ; Chebyshev polynomial ; square root

8/13
Nr opisu: 0000051908   
On the set of limit points of the partial sums of series rearranged by a given divergent permutation.
[Aut.]: Roman Wituła.
-J. Math. Anal. Appl. 2010 vol. 362 iss. 2, s. 542-552, bibliogr. 29 poz.. Impact Factor 1.174

punkt skupienia ; permutacja rozbieżna

limit point ; divergent permutation

9/13
Nr opisu: 0000051550   
Some identities for the moments of random variables having a linear rescaling the Student's t distribution.
[Aut.]: Roman Wituła, Damian Słota.
-J. Math. Anal. Appl. 2010 vol. 361 iss. 1, s. 276-279, bibliogr. 5 poz.. Impact Factor 1.174

wielomian Czebyszewa ; zmienne losowe

Chebyshev polynomial ; random variables

10/13
Nr opisu: 0000048692   
Modelling and analysis of dynamics of viral infection of cells and interferon resistance.
[Aut.]: P. Getto, Marek Kimmel, A. Marciniak-Czochra.
-J. Math. Anal. Appl. 2008 vol. 344 iss. 2, s. 821-850, bibliogr. 19 poz.. Impact Factor 1.046

model infekcji ; zakażenie wirusowe ; analiza asymptotyczna ; równanie różniczkowe zwyczajne ; model populacji ; równanie różniczkowe z opóźnieniem ; kryterium Michajłowa

infection model ; viral infection ; asymptotic analysis ; ordinary differential equation ; population model ; delay differential equation ; Mikhailov criterion

11/13
Nr opisu: 0000022224   
On modified Chebyshev polynomials.
[Aut.]: Roman Wituła, Damian Słota.
-J. Math. Anal. Appl. 2006 vol. 324 iss. 1, s. 321-343, bibliogr. 12 poz.
Corrigendum to "On modified Chebyshev polynomials" in: J. Math. Anal. Appl. 2007 vol. 336 iss. 1, s. 750.. Impact Factor 0.758

wielomian Czebyszewa ; wielomian Vieta-Lucasa

Chebyshev polynomial ; Vieta-Lucas polynomial ; Morgan-Voyce polynomial

12/13
Nr opisu: 0000035363   
Constrained controllability of nonlinear systems.
[Aut.]: Jerzy** Klamka.
-J. Math. Anal. Appl. 1996 vol. 201 iss. 2, s. 365-374

13/13
Nr opisu: 0000060194   
Doubly stochastic measures, topology and latticework hairpins.
[Aut.]: Andrzej** Kamiński, P. Mikusiński, H. Sherwood, M. Taylor.
-J. Math. Anal. Appl. 1990 vol. 152 no. 1, s. 252-268, bibliogr. 6 poz.

stosując format:
Nowe wyszukiwanie